# SDR CA140602030

- Difficulty date: May 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 58,990 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 54C546349
- Condition: Failed
- Location: Rt Mlg
- Part time: 7,496 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE RT MLG FAILED TO RETRACT. THE ACFT RETURNED TO THE DEPARTURE AIRPORT FOR AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE RT MLG SEQUENCE VALVE, CARRIED OUT GEAR SWINGS AND RETURNED THE ACFT TO SERVICE.
